• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2361
School of Mathematics
  Title:   On orthogonal designs in order 48
  Author(s): 
1 . W. H. Holzmann
2 . H. Kharaghani
3 . J. Seberry
4 . B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Statist. Plann. Inference
  Vol.:  128
  Year:  2005
  Pages:   311-325
  Supported by:  IPM
  Abstract:
We show that all 3164 possible OD (48;s1;s2;s3) exist. In addition to the use of some classical techniques we employ two new methods of construction.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right